# SDR QXEA2015122700663

- Difficulty date: December 27, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 21,667 hours, 22,959 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697037220
- Condition: Damaged
- Location: Prop De-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DE-ICE CAUTION ILLUMINATED WHEN HEATING NR 1 PROP, DIVERTED FLIGHT.  LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND TMCU1 FAULT CODE PHASE A AND B.  INSPECTED PROP DEICE LEADS AND FOUND NR 4 BLADE AT 1 PROP DEICE LEAD DAMAGED.  R & R DEICE LEAD IAW AMM 61-10-06-000-805 AND 61-10-06-400-805.  OPS CHECK GOOD.  RETURNED TO SERVICE.
